Loading [MathJax]/jax/output/CommonHTML/jax.js
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1960, Volume 24, Issue 3, Pages 357–368 (Mi im3636)  

This article is cited in 4 scientific papers (total in 5 papers)

The measure of transcendency of the number π

N. I. Fel'dman
Full-text PDF (985 kB) Citations (5)
Received: 10.04.1959
Bibliographic databases:
Language: Russian
Citation: N. I. Fel'dman, “The measure of transcendency of the number π”, Izv. Math., 24:3 (1960)
Citation in format AMSBIB
\Bibitem{Fel60}
\by N.~I.~Fel'dman
\paper The measure of transcendency of the number~$\pi$
\jour Izv. Math.
\yr 1960
\vol 24
\issue 3
\mathnet{http://mi.mathnet.ru/eng/im3636}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=114804}
\zmath{https://zbmath.org/?q=an:0199.09601|0093.05405}
Linking options:
  • https://www.mathnet.ru/eng/im3636
  • https://www.mathnet.ru/eng/im/v24/i3/p357
  • This publication is cited in the following 5 articles:
    1. Yu. M. Aleksentsev, “The Hilbert polynomial and linear forms in the logarithms of algebraic numbers”, Izv. Math., 72:6 (2008), 1063–1110  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Yu. M. Alexencev, “On the measure of approximation of π by algebraic numbers”, Math. Notes, 66:4 (1999), 395–403  mathnet  crossref  crossref  mathscinet  isi
    3. V. N. Sorokin, “A transcendence measure for π2”, Sb. Math., 187:12 (1996), 1819–1852  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. N. M. Korobov, Yu. V. Nesterenko, A. B. Shidlovskii, “Naum Il'ich Feld'man (obituary)”, Russian Math. Surveys, 50:6 (1995), 1247–1252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая
    Statistics & downloads:
    Abstract page:404
    Full-text PDF :181
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025